# SDR AALA20160516012

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 61,287 hours, 8,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Part number: MS1656217
- Condition: Missing
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 21D FELL DOWN.  FOUND HARDWARE MISSING.  INSTALLED PIN IAW EA 260507.
